| Model Number |
FIBERTAK, DOUBLOAD FW BL/W, BLK/W |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a proximal bicep tenodesis surgery the fiberwire suture from the device unraveled when touched and maniupluated with the sixter and rhino suture retrieved.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to use error due to excessive force used when manipulated with the sixter and rhino suture retriever.